Uniqueness for coefficient identification in one-dimensional parabolic equations
MetadataShow full metadata
This article concerns the question of uniqueness in the identification of coefficients in a one-dimensional parabolic partial differential equation. The solution of an initial-boundary value problem is observed at one internal point over a finite time interval. It is shown that, under the condition that the coefficient is known a priori on a subinterval, the coefficient on the entire interval is uniquely determined by such observation.
CitationWu, X., & Wei, G. (2017). Uniqueness for coefficient identification in one-dimensional parabolic equations. Electronic Journal of Differential Equations, 2017(07), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.